# SDR CALA2024102302708

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 38,589 hours, 14,087 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 8243922003
- Part serial: 2012070018
- Condition: Faulted
- Location: Zone 200
- Part time: 38,589 hours, 14,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

TEST FLIGHT DISCREPANCY . . DEPRESSURIZATION EVENT. MASKS DROPPED PARTS USED:  29-2131-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1368856  SN OFF 0700 REMOVED AND REPLACED OUTBOARD (RH) POSITIVE RELIEF VALVE IN REF FOR TRACKING PURPOSES ONLY. REMOVED AND REPLACED INBOARD REMOVED AND REPLACED OUTBOARD & INBOARD (LH)(RH) POSITIVE RELIEF REMOVED AND REPLACED OUTBOARD & INBOARD (LH)(RH) POSITIVE RELIEF REMOVED AND REPLACED OUTFLOW VALVE IAW 21-31-03-400-801. OPS CHK INSTALLED OUTFLOW VALVE IAW AMM 21-32-01-400-801. PENDING OPS FOR TRACKING PURPOSES ONLY. REMOVED AND REPLACED CABIN PRESSURE TO 21-32-01-000-801 PARTS USED:  29-2132-9-0001,QTY :1 POSITIVE PRESSURE RELIEF VALVE REF AMM 21-32-01-000-801. M&E P/N VALVE IN REF AMM 21-32-01-000-801 UP TO AND INCLUDING STEPS VALVE IN REF AMM 21-32-01-000-801 FROM STEP 3.F TO END OF GOOD. TRACKING NO 1331976 ME SN OFF 5201 PARTS USED: CHECK. PARTS USED:  1331976,QTY :1 CONTROL PANEL REF AMM TASK 21-31-02-400-801. REFERENCE PREVIOUS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1357871  SN OFF 0055 OFF: 29-2132-9-0001 M&E S/N OFF: 0056 M&E P/N ON: 29-2132-9-0001 3.E.(5).(B). DOCUMENT. 29-2131-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1331976  SN OFF 1989 SIGN OFFS FOR OPS CHECKS. M&E P/N OFF: 29-2131-9-0006. M&E S/N M&E S/N ON: 8128 PARTS USED:  29-2132-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1331976  SN OFF 5201 OFF: 0700. M&E P/N ON: 29-2131-9-0006. M&E S/N ON:
